# SDR DL757982194

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33401
- Condition: Dented
- Location: Fs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 445 BETWEEN STR 19L & 20L.  THE DENTED AREA WAS CUT OUT WITH A 3.5 X 3.5.  CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND FILLER TO EXTEND BEYOND THE S-19L LAP SPLICE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 235990-14, REV B.
